Alert archive / Kentucky / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Mar 31, 2025, 1:22 AM EDT for 8 counties in Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2025, 1:22 AM EDT (05:22 UTC)
- Expired
- Mar 31, 2025, 1:45 AM EDT
- In force
- 23 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Breathitt County, KY, Floyd County, KY, Johnson County, KY, Knott County, KY, Magoffin County, KY, Morgan County, KY, Perry County, KY, Wolfe County, KY
The radar
The Jackson,KY radar (KJKL), 15 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 10:56 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.4 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 390 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 293 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.4
The text
As transmitted.
006
WUUS53 KJKL 310522
SVRJKL
KYC025-071-115-119-153-175-193-237-310545-
/O.NEW.KJKL.SV.W.0049.250331T0522Z-250331T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service JACKSON KY
122 AM EDT Mon Mar 31 2025
The National Weather Service in JACKSON KY has issued a
* Severe Thunderstorm Warning for...
Southeastern Morgan County in southeastern Kentucky...
Southwestern Johnson County in northeastern Kentucky...
North central Perry County in southeastern Kentucky...
Northwestern Knott County in southeastern Kentucky...
Northwestern Floyd County in southeastern Kentucky...
Breathitt County in southeastern Kentucky...
Magoffin County in southeastern Kentucky...
Southeastern Wolfe County in southeastern Kentucky...
* Until 145 AM EDT.
* At 122 AM EDT, severe thunderstorms were located along a line
extending from Bloomington to Whick, moving east at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Hendricks around 125 AM EDT.
Noble around 130 AM EDT.
Buck around 135 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3783 8275 3737 8303 3745 8355 3746 8355
3791 8330
TIME...MOT...LOC 0522Z 290DEG 34KT 3783 8315 3742 8339
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
VORST2 follow-up statements
511
WWUS53 KJKL 310535
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
135 AM EDT Mon Mar 31 2025
KYC025-071-115-119-153-175-193-237-310545-
/O.CON.KJKL.SV.W.0049.000000T0000Z-250331T0545Z/
Morgan KY-Johnson KY-Perry KY-Knott KY-Floyd KY-Breathitt KY-
Magoffin KY-Wolfe KY-
135 AM EDT Mon Mar 31 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR SOUTHEASTERN MORGAN...SOUTHWESTERN JOHNSON...NORTH CENTRAL
PERRY...NORTHWESTERN KNOTT...NORTHWESTERN FLOYD...CENTRAL
BREATHITT...MAGOFFIN AND EAST CENTRAL WOLFE COUNTIES...
At 135 AM EDT, severe thunderstorms were located along a line
extending from Ophir to near Foraker to Noble, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Buck around 140 AM EDT.
Other locations in the path of these severe thunderstorms include
Gapville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3783 8275 3737 8303 3745 8353 3758 8330
3790 8322
TIME...MOT...LOC 0535Z 269DEG 26KT 3789 8301 3762 8313 3744 8318
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CMC101
WWUS53 KJKL 310542
SVSJKL
Severe Weather Statement
National Weather Service JACKSON KY
142 AM EDT Mon Mar 31 2025
KYC025-071-115-119-153-175-193-237-310552-
/O.EXP.KJKL.SV.W.0049.000000T0000Z-250331T0545Z/
Morgan KY-Johnson KY-Perry KY-Knott KY-Floyd KY-Breathitt KY-
Magoffin KY-Wolfe KY-
142 AM EDT Mon Mar 31 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN JOHNSON...NORTH CENTRAL PERRY...NORTHWESTERN KNOTT...
NORTHWESTERN FLOYD...CENTRAL BREATHITT...MAGOFFIN AND EAST CENTRAL
WOLFE COUNTIES WILL EXPIRE AT 145 AM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However, small
hail and gusty winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
southeastern and northeastern Kentucky.
&&
LAT...LON 3783 8275 3737 8303 3745 8353 3758 8330
3790 8322
TIME...MOT...LOC 0542Z 290DEG 34KT 3787 8295 3760 8307 3742 8312
$$
VORSTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:18 PM EDT, 2 hours 4 minutes earlier. Its key messages:
- Multiple rounds of showers, and some thunderstorms, are expected into Monday. The greatest coverage for the area as a whole will be from tonight into early Monday morning.
- There is an Slight to Enhanced Risk of severe thunderstorms this evening into early Monday. Damaging winds are the main threat, but an isolated tornado or two can not be ruled out.
- After briefly cooler temperatures Monday night into Tuesday, temperatures return to above normal levels Wednesday into next weekend.
- Parts of eastern Kentucky may see another round of strong to severe storms Wednesday night.
- There is a strong signal for repeated rounds of heavy rain and thunderstorms for the middle to latter parts of next week across parts of the lower and middle Ohio River Valley. It is unclear at this time how much of an increased flooding potential extends into eastern Kentucky.
Area forecast discussion, Mar 30, 11:18 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Jackson KY 1118 PM EDT Sun Mar 30 2025 .KEY MESSAGES... - Multiple rounds of showers, and some thunderstorms, are expected into Monday. The greatest coverage for the area as a whole will be from tonight into early Monday morning. - There is an Slight to Enhanced Risk of severe thunderstorms this evening into early Monday. Damaging winds are the main threat, but an isolated tornado or two can not be ruled out. - After briefly cooler temperatures Monday night into Tuesday, temperatures return to above normal levels Wednesday into next weekend. - Parts of eastern Kentucky may see another round of strong to severe storms Wednesday night. - There is a strong signal for repeated rounds of heavy rain and thunderstorms for the middle to latter parts of next week across parts of the lower and middle Ohio River Valley. It is unclear at this time how much of an increased flooding potential extends into eastern Kentucky. && .UPDATE... Issued at 1118 PM EDT SUN MAR 30 2025 Convection over central KY has congeal into a line with a history of wind damage upstream. This line remains fairly well organized with SPC mesoanalysis and RAP forecast as the line moves into the CWA has 500 to 1000 J/kg of MLCAPE suggesting the line should remain surface based into the CWA. Effective shear of 35 to 45KT on average and western parts of the area effective SRH may reach as high as 200 to 300 m2/s2. 0-3km shear vectors become more parallel to the convection just west of Lake Cumberland at this point and a little more favorably oriented further north in Central KY. Damaging winds will remain the primary threat as the line moves east, but any mergers into the line that may occur could result in a brief spin up. Severe Thunderstorm Watch 80 has been issued for the entire CWA through 6 AM EDT on Monday. UPDATE Issued at 845 PM EDT SUN MAR 30 2025 At present, eastern KY was free of any shower or thunderstorm activity though a line of convection extends from OH and southern IN into parts of western KY down into MO and AR. There remains some uncertainty as to how quickly the northern end of this line may reach the CWA, however, it may arrive as early as 10 to 11 PM near or northwest of I-64 and then later further south and east. Made some adjustments to hourly pops, lowering them from the previous forecast areawide over the next couple of hours, before merging into the higher pops nearer to midnight and into the overnight. As this line of storms arrives it will pose a risk of mainly strong to damaging wind gusts. && .SHORT TERM...(This evening through Monday night) Issued at 415 PM EDT SUN MAR 30 2025 19Z sfc analysis shows a decent pressure gradient between low pressure now entering the western portions of the Ohio Valley and high pressure east of the Appalachians. This is supporting breezy south to southwest winds of 10 to 15 mph with gusts up to 25 mph across eastern Kentucky as well as propping up temperatures despite the multiple layers of clouds. It is also helping to surge more moisture into the boundary layer providing the fuel for storms this evening and overnight. Currently, readings are topping out in the low to mid 70s most places while the dewpoints have breached the lower 60s west and are up to the mid 50s in the far east. On radar, scattered activity of mostly showers continue through the area while the biggest storms are pounding locations just northwest of the state closer to the sfc low and its developing, east-bound cold front. The models, and their individual ensemble suites, are coming into better agreement aloft through the short term portion of the forecast. They all depict weak energy in mid-level southwest flow passing through eastern Kentucky into the evening. This is before the approach of a stronger trough at 5h punches into the Ohio Valley with a core of energy that will strafe northern parts of the state into the first half of the night. This initial trough will send 5h height falls through eastern Kentucky after midnight while fast southwest mid level flow continues. The trailing impulses will then settle the larger trough through the state on Monday - helped along by the placement of the right entrance region of a strong 3h jet streak over our area from the winds in the upper atmosphere racing southwest to northeast through the Ohio Valley and eastern Great Lakes - along with another decent wave of energy crossing the JKL CWA by 00Z Tuesday. This happens in the fast mid level flow that becomes more zonal through the night with ample lingering packets of energy to pass overhead. The, now smaller, model spread aloft supported using the NBM as the starting point for the forecast grids through the period. Did make some adjustments mainly to incorporate the newest CAMs guidance into the PoP and thunder grids through the first half of the period. Sensible weather features mainly scattered activity around eastern Kentucky until later in the evening until the kinematics aloft moves closer to our area. This will likely allow some of the instability from the daytime heating to fade, but wind fields will only get better for organized storms through the evening. The sfc trough out ahead of a late arriving cold front is expected to create a QLCS of storms that will drop southeast through eastern Kentucky late this evening into the late night hours. We will continue to need to monitor any discrete cells out ahead of this line for rotation and potential tornados - especially in the locations west of the I-75 and northwest of I-64 where the latest HRRR runs suggest a couple of updraft helicity swaths are possible from west to east through those areas this evening. The main severe threat for the bulk of the area arrives with the linear storms toward late evening in the northwest and spreading southeast during the night. Potentially damaging wind gusts and a possibility for spin-up, brief, tornados will accompany the stronger storms in the line. Generally lighter and steadier showers follow into dawn, held up a bit by a wave moving along the front, for most places before ending from northwest to southeast during the morning and into early afternoon on Monday. This will also bring cooler conditions for the afternoon on westerly winds. The cooling continue into the night where if we would see clearing some frost may be possible - generally just for locations west of I-75. The changes to the NBM starting point consisted primarily of adjusting the PoPs per CAMs timing and placement through Monday afternoon. Did not deviate too far from the NBM for temperatures and dewpoints given the higher moisture content through the bulk of the period followed by steady CAA. .LONG TERM...(Tuesday through Sunday) Issued at 304 PM EDT SUN MAR 30 2025 Tuesday morning, patchy frost may be present mainly west of the I-75 corridor. Otherwise, high pressure builds into the area through the day, with dry conditions remaining across Eastern Kentucky up until Wednesday morning. Cold air advection will continue through Tuesday, keeping temperatures seasonable, in the upper 50s to mid 60s from north to south. During the day, a large scale 500-mb trough deepens over western CONUS. From this an upper level low ejects out of The Rockies into the Upper Great Lakes. Winds will likely veer, becoming southerly through Wednesday. Eastern Kentucky will be in the warm sector out ahead of the next approaching system mentioned above. This will lead to continued warm air advecting in and temperatures returning to 10-15 degrees above normal, in the upper 70s to low 80s. Clouds will increase through the day with a chance of off and on showers through the day. Heading into the afternoon and evening the attached cold front is modeled to extend from the Ohio Valley down through the Mid and Lower Mississippi Valleys. Shower and thunderstorm chances exist for the state, with the SPC having Eastern Kentucky under a 15% a risk of severe weather. Breezy conditions are possible Wednesday, with the NBM guidance showing gusts around 30 mph. LREF 00Z ensemble data continues to have mean wind gust of 40 mph, with the general spread between the 25th and 75th percentile being 35-45 mph. We'll continue to monitor this threat. Deterministic models and ensembles have the front late Wednesday becoming rather stationary over Kentucky and surrounding states through Saturday. With precipitable water consistently modeled between 1 and 1.5 inches each day, flooding could be a possibility. The WPC has highlighted this threat with placing a portion of the area under a marginal risk for excessive rainfall. For Thursday, showers and thunderstorms continue across Eastern Kentucky. With the lack of a progressing front and persistent rain, the WPC has put the area under a slight risk and marginal risk for excessive rainfall. Current guidance has this stationary boundary further west across Western and Central Kentucky, and surrounding areas, which is why that area is in a moderate risk for excessive rainfall. Temperatures will likely remain 10-15 degrees above the climatological averages, in the upper 70s to low 80s. During the day Thursday, an area of low pressure rides the lee side of a ridge, into the deep trough over Western CONUS. While being slow to propagate downstream, it will eventually be what moves the stationary front away from the state, later Sunday or Monday. With winds currently expected to veer Saturday into Sunday from a southwest wind to a northwest wind, cold air advection may temper temperatures Sunday, rising into the low 60s to upper 60s going north to south. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) ISSUED AT 845 PM EDT SUN MAR 30 2025 VFR was observed at issuance and VFR is forecast to prevail for the fist several hours of the period. As the night progresses and lower levels moisten further and a cold front arrives toward 12Z, prevailing MVFR should begin to develop in the higher terrain near the KY/VA/TN border area near KI35 and K1A6 as well as from near KSYM to KLOZ and points west. However, some reductions to MVFR or even IFR with wind gusts in excess of 30KT are possible with a leading line or broken line convection arriving as early as 02Z to 04Z at KSYM and then between 03Z and 06Z for KJKL, KSJS, KLOZ, and KSME. MVFR or IFR ceilings should prevail during the least 12 hours of the period near and behind the cold front under showers and thunderstorms, though thunderstorm chances diminish through around 18Z. Winds outside of storms should average south to southwest at 5 to 10KT through 12Z, with some gusts to around 20KT at times. The main cold front will pass between about 12Z and 20Z, with winds becoming west and then northwest at generally 5 to 10KT. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...GREIF LONG TERM...GINNICK AVIATION...JP
Hazardous weather outlook, Mar 30, 10:59 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 1059 PM EDT Sun Mar 30 2025 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-010300- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- 1059 PM EDT Sun Mar 30 2025 ...SEVERE THUNDERSTORM WATCH 80 IN EFFECT UNTIL 6 AM EDT MONDAY... This Hazardous Weather Outlook is for a portion of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible. Some storms may be severe, with damaging wind gusts and isolated tornadoes as the primary hazards. Heavy rain leading to instances of high water is also possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms are possible Monday morning into the afternoon. A Marginal Risk exists for damaging wind gusts, mainly around or shortly after dawn. Some scattered frost will be possible Monday night, mainly just west of I-75. Thunderstorm chances return Wednesday and persist through Saturday night. Additionally, there is a risk for strong to severe thunderstorms from Wednesday evening through Thursday night. There remains a robust signal for repeated rounds of heavy rain and thunderstorms to impact parts of the Lower and Middle Ohio River Valley region Wednesday into next weekend. However, it remains unclear how much of an increased flood potential exists for eastern Kentucky at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. JKL
In the hours before
Special weather statement, Mar 31, 12:25 AM EDT, 57 minutes before
Special Weather Statement
National Weather Service JACKSON KY
1225 AM EDT Mon Mar 31 2025
KYZ068-069-079-080-083>086-116-310500-
Jackson KY-McCreary KY-Whitley KY-Clay KY-Knox KY-Wayne KY-
Rockcastle KY-Laurel KY-Pulaski KY-
1225 AM EDT Mon Mar 31 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN WAYNE...LAUREL...
NORTHWESTERN KNOX...PULASKI...NORTHEASTERN MCCREARY...SOUTHERN
ROCKCASTLE...NORTHWESTERN WHITLEY AND WEST CENTRAL CLAY COUNTIES
THROUGH 100 AM EDT...
At 1225 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bee Lick to 6 miles west of Cabell. Movement
was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cains Store, Fariston, Cumberland Falls S.P., Bandy, Fogertown,
Spiro, Mount Victory, Krupp, Mershons, Hazel Patch, Bark Camp, Camp
Wildcat, Byron, Honeybee, Wilton, Alpine, Monticello, Quail, Hare,
and Ruth.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
Hal Rogers Parkway between mile markers 1 and 13.
Interstate 75 in east central Kentucky between mile markers 7 and
57.
Kentucky Highway 80 in Laurel County between mile markers 1 and 11.
Kentucky Highway 80 in Pulaski County between mile markers 17 and
40.
Louis B. Nunn Parkway U.S. Highway 25 East in Knox County between
mile markers 20 and 26.
U.S. Highway 25 East in Laurel County between mile markers 0 and 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 600 AM EDT for
south central and southeastern Kentucky.
&&
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3736 8456 3733 8451
3736 8449 3724 8382 3668 8412 3685 8506
TIME...MOT...LOC 0425Z 276DEG 32KT 3733 8449 3685 8511
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
VORSTLocal storm report, Mar 31, 12:51 AM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
1251 AM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM Hail Winston 37.71N 84.08W
03/31/2025 M0.75 Inch Estill KY Public
&&
JPLocal storm report, Mar 31, 1:06 AM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
106 AM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 AM Tstm Wnd Dmg 1 E Clearfield 38.17N 83.42W
03/31/2025 Rowan KY 911 Call Center
Powerlines were reported to have been blown
down at 650 Dry Creek Road Clearfield. Time
is estimated from radar.
1220 AM Tstm Wnd Dmg 1 W Crix 38.16N 83.38W
03/31/2025 Rowan KY Public
Powerlines were reported to have been blown
down at 2966 Dry Creek Road Clearfield. Time
is estimated from radar.
&&
JPLocal storm report, Mar 31, 1:20 AM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
120 AM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM Tstm Wnd Gst 1 S Rodburn 38.18N 83.41W
03/31/2025 M49 MPH Rowan KY Park/Forest Srvc
Measured at TRMK2 USFS Triangle Mountain
RAWS. The time of the gust is estimated from
radar.
&&
JPLocal storm report, Mar 31, 1:22 AM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Jackson KY
122 AM EDT Mon Mar 31 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM Tstm Wnd Gst London-Corbin Airport 37.09N 84.08W
03/31/2025 M49 MPH Laurel KY ASOS
Measured at KLOZ ASOS station.
&&
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 11:23 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more | 52 min |
| Mar 30, 11:40 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Laurel, Lee, Menifee, Powell and 3 more | 50 min |
| Mar 31, 12:07 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Estill, Fleming, Menifee, Montgomery and 4 more | 38 min |
| Mar 31, 12:22 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 7 more | 38 min |
| Mar 31, 12:23 AM EDT | Severe Thunderstorm Warning | JKL | Elliott, Magoffin, Menifee, Morgan, Powell, Rowan and 1 more | 37 min |
| Mar 31, 12:25 AM EDT | Special Weather Statement | JKL | Laurel, Pulaski, Whitley | 35 min |
| Mar 31, 12:35 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, McCreary, Pulaski and 3 more | 25 min |
| Mar 31, 12:53 AM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, McCreary, Pulaski and 3 more | 37 min |
| Mar 31, 12:55 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 2 more | 35 min |
| Mar 31, 12:58 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Elliott, Johnson, Lee, Magoffin, Menifee and 4 more | 32 min |
| Mar 31, 1:17 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Breathitt, Clay, Jackson, Knott, Knox and 5 more | 28 min |
| Mar 31, 1:38 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Floyd, Harlan, Knott, Leslie and 3 more | 37 min |
| Mar 31, 1:42 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Magoffin, Martin and 1 more | 33 min |
| Mar 31, 1:44 AM EDT | Special Weather Statement | JKL | Bell, Harlan, Knox, Whitley | 31 min |
| Mar 31, 2:03 AM EDT | Tornado Warning | JKL | Floyd, Knott, Pike | 27 min |
| Mar 31, 2:06 AM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Knott, Leslie, Letcher, Magoffin and 3 more | 39 min |
| Mar 31, 2:36 AM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 24 min |
| Mar 31, 2:54 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 3 hr |
| Mar 31, 3:43 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, McCreary, Whitley | 2 hr |
| Mar 31, 3:30 PM EDT | Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 6 days |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.